HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

On the resonance equations of long and short waves

Files in This Item:
pre266.pdf410.71 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83413

Title: On the resonance equations of long and short waves
Authors: Ozawa, T. Browse this author
Issue Date: 1-Oct-1994
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 266
Start Page: 1
End Page: 8
Abstract: We study the Cauchy problem for the equations describing the resonant interactions between long and short waves. Global well-posedness of the problem is proved in the space H1 12 x £2 , the first and second comp on en t of which correspond to the short and long waves, respectively.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69017
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University